Alert archive / Minnesota / River Flood Warnings in 2008
River Flood Warning 27, NWS Grand Forks, ND
NWS Grand Forks, ND issued this river flood warning at Oct 18, 2008, 9:06 AM CDT for Polk County, Minnesota; Grand Forks County, North Dakota. It took effect at Oct 18, 2008, 1:00 PM CDT. It was in force for 44 hr.
The area
The counties it named.
The facts
- Issued
- Oct 18, 2008, 9:06 AM CDT (14:06 UTC)
- In effect from
- Oct 18, 2008, 1:00 PM CDT
- Expired
- Oct 20, 2008, 9:05 AM CDT
- In force
- 44 hr
- Issued by
- NWS Grand Forks, ND
- Flood severity
- Minor
Counties Polk County, MN, Grand Forks County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 46 km from the middle of the area, began a volume at 14:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Red River of the North at Grand Forks (EGFM5). The gauge peaked at 27.79 ft at Oct 19, 2008, 3:00 AM CDT.
- Action stage
- 27 ft
- Minor stage
- 28 ft
- Moderate stage
- 40 ft
- Major stage
- 46 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05082500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KFGF 181406 FLWFGF BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 906 AM CDT SAT OCT 18 2008 ...THE NATIONAL WEATHER SERVICE IN GRAND FORKS, ND HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MINNESOTA...NORTH DAKOTA... THIS IS A NEW WARNING FOR THE RED RIVER AT EAST GRAND FORKS AFFECTING POLK AND GRAND FORKS COUNTIES .THE RED RIVER AT EAST GRAND FORKS CONTINUES TO SLOWLY RISE AND HAS RISEN JUST ABOVE FLOOD STAGE. BASED ON FLOWS FROM THE RED LAKE AND POINTS SOUTH OF EAST GRAND FORKS THE RED RIVER IS NEAR CREST NOW AND WILL STAY ABOVE FLOOD STAGE FOR A DAY OR TWO. A FOLLOW-UP FLOOD STATEMENT WITH MORE DETAILED FLOODING INFORMATION WILL BE ISSUED SHORTLY. SAFETY MESSAGES...TURN AROUND, DONT DROWN... - DONT TRAVEL THROUGH FLOODED AREAS - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE AND PROPERTY. IF NECESSARY...MOVE TO A HIGHER AND SAFER LOCATION. - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD. FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION ON OUR WEB PAGE AT: WWW.WEATHER.GOV/GRANDFORKS THE FOLLOWING SEGMENTS CONTAIN RIVER INFORMATION FOR THE SELECTED LOCATIONS INCLUDED IN THIS MESSAGE. MNC119-NDC035-181706- /O.NEW.KFGF.FL.W.0027.081018T1800Z-081022T0300Z/ /EGFM5.1.ER.081018T1800Z.081020T0600Z.081021T1500Z.NO/ 906 AM CDT SAT OCT 18 2008 THE NATIONAL WEATHER SERVICE IN GRAND FORKS, ND HAS ISSUED A * FLOOD WARNING FOR THE RED RIVER AT EAST GRAND FORKS. * FROM THIS AFTERNOON TO TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM SATURDAY THE STAGE WAS 28.03 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 28.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 28.5 FEET BY EARLY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING. $$
3 follow-up statements
000 WGUS83 KFGF 181435 FLSFGF FLOOD STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 935 AM CDT SAT OCT 18 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MINNESOTA... THIS IS A FOLLOW-UP FLOOD STATEMENT TO THE CURRENT WARNINGS FOR THE WILD RICE RIVER (MN) AT HENDRUM AFFECTING NORMAN COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MINNESOTA...NORTH DAKOTA... THIS IS A FOLLOW-UP FLOOD STATEMENT TO THE CURRENT WARNINGS FOR THE RED RIVER AT FARGO AFFECTING CLAY AND CASS COUNTIES THIS IS A FOLLOW-UP FLOOD STATEMENT TO THE CURRENT WARNINGS FOR THE RED RIVER AT OSLO AFFECTING POLK...GRAND FORKS...MARSHALL AND WALSH COUNTIES THIS IS A FOLLOW-UP FLOOD STATEMENT TO THE CURRENT WARNINGS FOR THE SOUTH BRANCH BUFFALO RIVER AT SABIN AFFECTING CLAY COUNTY THIS IS A FOLLOW-UP FLOOD STATEMENT TO THE CURRENT WARNINGS FOR THE BUFFALO RIVER NEAR DILWORTH AFFECTING CLAY COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MINNESOTA...NORTH DAKOTA... THIS IS A FOLLOW-UP FLOOD STATEMENT TO THE CURRENT WARNINGS FOR THE RED RIVER AT EAST GRAND FORKS AFFECTING POLK AND GRAND FORKS COUNTIES .A RIVER FLOOD WARNING HAS BEEN ISSUED FOR THE RED RIVER AT EAST GRAND FORKS AS THE RIVER SLOWLY RISES ABOVE THE 28 FOOT FLOOD LEVEL. THE RIVER IS NEARING CREST...WILL REMAIN BETWEEN 28.0 AND 28.5 TODAY INTO SUNDAY...THEN FALL BACK BELOW FLOOD STAGE BY TUESDAY MORNING. THE RED RIVER AT FARGO CONTINUES TO SLOWLY FALL AND HAS DROPPED BELOW THE MODERATE FLOOD LEVEL. AT OSLO THE RED RIVER CONTINUES TO SLOWLY RISE AND IS FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY MORNING. ELSEWHERE...IN MINNESOTA THE SOUTH BRANCH OF THE BUFFALO RIVER NEAR SABIN CONTINUES TO FALL AND IS EXPECTED TO DROP BELOW FLOOD STAGE LATE SUNDAY. ON THE BUFFALO RIVER NEAR DILWORTH THE RIVER CONTINUES TO FALL AND IS FORECAST TO REMAIN ABOVE FLOOD STAGE THE NEXT SEVERAL DAYS. THE RIVER FLOOD WARNING FOR THE MINNESOTA WILD RIVER RIVER AT HENDRUM HAS BEEN CANCELLED AS THE RIVER HAS FALLEN BELOW FLOOD STAGE. THIS FORECAST IS FOR A 7 DAY PERIOD...THE HIGHEST STAGE INDICATED MAY NOT REFLECT THE CREST FOR THIS FLOOD EVENT. FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW WEATHER AND RIVER INFORMATION IS USED. THIS FORECAST INCLUDES ANY PRECIPITATION THROUGH 7AM SUNDAY MORNING. SAFETY MESSAGES...TURN AROUND, DONT DROWN... - DONT TRAVEL THROUGH FLOODED AREAS - CONTACT LOCAL LAW ENFORCEMENT TO REPORT FLOODING. - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD. FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION ON OUR WEB PAGE AT: WWW.WEATHER.GOV/GRANDFORKS THE FOLLOWING SEGMENTS CONTAIN RIVER INFORMATION FOR THE SELECTED LOCATIONS INCLUDED IN THIS MESSAGE. MNC027-NDC017-200235- /O.EXT.KFGF.FL.W.0021.000000T0000Z-081022T0600Z/ /FGON8.2.ER.081012T1250Z.081017T0645Z.081021T1800Z.NO/ 935 AM CDT SAT OCT 18 2008 THE FLOOD WARNING CONTINUES FOR THE RED RIVER AT FARGO. * UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 8:15 AM SATURDAY THE STAGE WAS 24.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TUESDAY EARLY AFTERNOON. * IMPACT STATEMENT(S) - AT 24.0 FEET, FARGO...2ND STREET CLOSES BETWEEN 1ST AND 3RD AVENUE NORTH FOR CONSTRUCTION OF TEMPORARY DIKE THAT PROTECTS CITY HALL IF THE RIVER IS FORECAST TO RISE ABOVE 31 FEET. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE SUN MON TUE WED THU FRI SAT (MONTH/DAY) 10/19 10/20 10/21 10/22 10/23 10/24 10/25 RED RIVER FARGO 22.8 20.8 18.6 17.1 16.4 16.1 15.9 $$ MNC119-NDC035-200234- /O.CON.KFGF.FL.W.0027.081018T1800Z-081022T0300Z/ /EGFM5.1.ER.081018T1800Z.081020T0600Z.081021T1500Z.NO/ 935 AM CDT SAT OCT 18 2008 THE FLOOD WARNING CONTINUES FOR THE RED RIVER AT EAST GRAND FORKS. * FROM THIS AFTERNOON TO TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM SATURDAY THE STAGE WAS 28.0 FEET. * FLOOD STAGE IS 28.0 FEET. * FORECAST...NEARING CREST NOW. EXPECT TO SLOWLY RISE TO BETWEEN 28.1 AND 28.5 FEET BY LATE SUNDAY. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING. * IMPACT STATEMENT - AT 28.0 FEET, FLOOD WARNING STAGE...MINOR. BANK FULL STAGE. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE SUN MON TUE WED THU FRI SAT (MONTH/DAY) 10/19 10/20 10/21 10/22 10/23 10/24 10/25 RED RIVER EAST GRAND FORKS 28.3 28.5 28.1 27.2 25.7 24.0 22.4 $$ MNC089-119-NDC035-099-200234- /O.EXT.KFGF.FL.W.0026.081019T1200Z-081024T0600Z/ /OSLM5.1.ER.081019T1200Z.081021T0600Z.081023T1800Z.NO/ 935 AM CDT SAT OCT 18 2008 ...FLOOD WARNING EXTENDED UNTIL LATE THURSDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE RED RIVER AT OSLO. * FROM SUNDAY MORNING TO LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 8:15 AM SATURDAY THE STAGE WAS 25.3 FEET. * FLOOD STAGE IS 26.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO NEAR 27.0 FEET BY EARLY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY EARLY AFTERNOON. * IMPACT STATEMENT - AT 28.0 FEET, NORTH DAKOTA APPROACH TO OLD HWY 1 BRIDGE IS IMPASSABLE. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE SUN MON TUE WED THU FRI SAT (MONTH/DAY) 10/19 10/20 10/21 10/22 10/23 10/24 10/25 RED RIVER OSLO 26.0 26.7 27.0 26.8 26.2 25.0 23.0 $$ MNC027-200234- /O.EXT.KFGF.FL.W.0019.000000T0000Z-081020T0900Z/ /SABM5.2.ER.081012T0515Z.081015T1000Z.081019T2100Z.NO/ 935 AM CDT SAT OCT 18 2008 ...FLOOD WARNING EXTENDED UNTIL LATE SUNDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE SOUTH BRANCH BUFFALO RIVER AT SABIN. * UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 8:46 AM SATURDAY THE STAGE WAS 13.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW AFTERNOON. * IMPACT STATEMENT - AT 13.0 FEET, FLOOD ON ROAD CUT AT OLD MEANDER SCAR EAST OF GAGE. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE SUN MON TUE WED THU FRI SAT (MONTH/DAY) 10/19 10/20 10/21 10/22 10/23 10/24 10/25 S. BUFFALO RIVER SABIN 12.3 11.5 11.0 10.6 10.3 10.0 9.8 $$ MNC027-200234- /O.EXT.KFGF.FL.W.0020.000000T0000Z-081023T1200Z/ /DILM5.1.ER.000000T0000Z.081017T1000Z.081023T0000Z.NO/ 935 AM CDT SAT OCT 18 2008 ...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE BUFFALO RIVER NEAR DILWORTH. * UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 AM SATURDAY THE STAGE WAS 19.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY WEDNESDAY EVENING. * IMPACT STATEMENT - AT 20.0 FEET, MODERATE FLOOD STAGE. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE SUN MON TUE WED THU FRI SAT (MONTH/DAY) 10/19 10/20 10/21 10/22 10/23 10/24 10/25 BUFFALO RIVER DILWORTH 17.8 16.2 14.2 12.6 11.6 10.8 10.1 $$ MNC107-181505- /O.CAN.KFGF.FL.W.0025.000000T0000Z-081019T0000Z/ /HNDM5.1.ER.081014T1230Z.081016T1200Z.081018T0830Z.NO/ 935 AM CDT SAT OCT 18 2008 THE FLOOD WARNING IS CANCELLED FOR THE WILD RICE RIVER (MN) AT HENDRUM. * AT 8:00 AM SATURDAY THE STAGE WAS 19.8 FEET. * FELL BELOW FLOOD STAGE AT 3:30 AM SATURDAY. * FLOOD STAGE IS 20.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 19.0 FEET BY TOMORROW MORNING. * IMPACT STATEMENT - AT 20.0 FEET, FLOOD WARNING STAGE...MINOR. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE SUN MON TUE WED THU FRI SAT (MONTH/DAY) 10/19 10/20 10/21 10/22 10/23 10/24 10/25 WILD RICE RIVER HENDRUM 19.0 17.7 15.8 13.6 11.2 9.3 8.0 $$
000 WGUS83 KFGF 191349 FLSFGF FLOOD STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 849 AM CDT SUN OCT 19 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MINNESOTA...NORTH DAKOTA... THIS IS A FOLLOW-UP FLOOD STATEMENT TO THE CURRENT WARNINGS FOR THE RED RIVER AT EAST GRAND FORKS AFFECTING POLK AND GRAND FORKS COUNTIES . THE RED RIVER AT EAST GRAND FORKS IS AT ITS CREST. HIGH PRESSURE WILL KEEP THE AREA DRY OVER THE NEXT TWO DAYS...ALLOWING THE RIVER LEVEL TO BEGIN TO FALL EARLY IN THE WEEK. THIS FORECAST IS FOR A 7 DAY PERIOD...THE HIGHEST STAGE INDICATED MAY NOT REFLECT THE CREST FOR THIS FLOOD EVENT. FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW WEATHER AND RIVER INFORMATION IS USED. THIS FORECAST INCLUDES ANY PRECIPITATION THROUGH MONDAY MORNING. SAFETY MESSAGES...TURN AROUND, DONT DROWN... - DONT TRAVEL THROUGH FLOODED AREAS - CONTACT LOCAL LAW ENFORCEMENT TO REPORT FLOODING. - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD. FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION ON OUR WEB PAGE AT: WWW.WEATHER.GOV/GRANDFORKS THE FOLLOWING SEGMENTS CONTAIN RIVER INFORMATION FOR THE SELECTED LOCATIONS INCLUDED IN THIS MESSAGE. MNC119-NDC035-210149- /O.EXT.KFGF.FL.W.0027.000000T0000Z-081021T1200Z/ /EGFM5.1.ER.081019T1633Z.081019T1800Z.081021T0000Z.NO/ 849 AM CDT SUN OCT 19 2008 THE FLOOD WARNING CONTINUES FOR THE RED RIVER AT EAST GRAND FORKS. * UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 AM SUNDAY THE STAGE WAS 27.7 FEET. * FLOOD STAGE IS 28.0 FEET. * IMPACT STATEMENT(S) - AT 28.0 FEET, FLOOD WARNING STAGE...MINOR.BANK FULL STAGE. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE MON TUE WED THU FRI SAT SUN (MONTH/DAY) 10/20 10/21 10/22 10/23 10/24 10/25 10/26 RED RIVER EAST GRAND FORKS 28.0 27.9 27.3 26.2 24.5 22.6 20.9 $$
000 WGUS83 KFGF 201405 FLSFGF FLOOD STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 905 AM CDT MON OCT 20 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MINNESOTA...NORTH DAKOTA... THIS IS A FOLLOW-UP FLOOD STATEMENT TO THE CURRENT WARNINGS FOR THE RED RIVER AT EAST GRAND FORKS AFFECTING POLK AND GRAND FORKS COUNTIES. .THE RED RIVER AT EAST GRAND FORKS IS EXPECTED TO CONTINUE A SLOW FALL. THIS FORECAST IS FOR A 7 DAY PERIOD...THE HIGHEST STAGE INDICATED MAY NOT REFLECT THE CREST FOR THIS FLOOD EVENT. FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW WEATHER AND RIVER INFORMATION IS USED. THIS FORECAST INCLUDES ANY PRECIPITATION THROUGH TUESDAY MORNING. SAFETY MESSAGES...TURN AROUND, DONT DROWN... - DONT TRAVEL THROUGH FLOODED AREAS - CONTACT LOCAL LAW ENFORCEMENT TO REPORT FLOODING. - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD. FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION ON OUR WEB PAGE AT: WWW.WEATHER.GOV/GRANDFORKS THE FOLLOWING SEGMENTS CONTAIN RIVER INFORMATION FOR THE SELECTED LOCATIONS INCLUDED IN THIS MESSAGE. MNC119-NDC035-201435- /O.CAN.KFGF.FL.W.0027.000000T0000Z-081021T1200Z/ /EGFM5.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 905 AM CDT MON OCT 20 2008 THE FLOOD WARNING IS CANCELLED FOR THE RED RIVER AT EAST GRAND FORKS. * AT 8:30 AM MONDAY THE STAGE WAS 27.5 FEET. * FLOOD STAGE IS 28.0 FEET. * FORECAST...THE RIVER WILL CONTINUE A SLOW FALL. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE TUE WED THU FRI SAT SUN MON (MONTH/DAY) 10/21 10/22 10/23 10/24 10/25 10/26 10/27 RED RIVER EAST GRAND FORKS 27.4 26.8 25.8 24.2 22.4 21.0 20.0 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this river flood warning went out at Oct 18, 4:30 AM CDT, 4 hours 36 minutes earlier.
Area forecast discussion, Oct 18, 4:30 AM CDT, 4 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 430 AM CDT SAT OCT 18 2008 .SHORT TERM...TODAY THROUGH MONDAY NIGHT. PROGRESSIVE UPPER AIR PATTERN TO CONTINUE ACROSS NORTH AMERICA THIS PERIOD. BOTH GFS AND CANADIAN OPERATIONAL MODELS ARE FASTER THAN THEIR ENSEMBLE MEANS. APPEARS GFS HAS INITIALIZED A LITTLE COOL AND MOIST OVER THE HIGH PLAINS TO THE WEST. WILL USE THE NAM FOR TEMPS AND COMBINATION OF NAM AND GFS FOR OTHER FIELDS. SHOULD HAVE A GOOD WARMUP TODAY ALONG WITH A GOOD PRESSURE GRADIENT. PRECIPITABLE WATER RISES TO AROUND AN INCH TONIGHT. WILL KEEP TEMPS RELATIVELY MILD. COLD FRONT OVER SOUTHERN ALBERTA WILL SWEEP ACROSS THE REGION LATE TONIGHT AND SUN MORNING. NAM WAS A LITTLE FASTER THAN THE GFS AND WILL USE A COMPROMISE OF THE TWO MODELS. WILL KEEP LOW POPS FOR SUN AFTERNOON AND SUN EVENING. COOL MON WITH HIGH PRESSURE OVER THE AREA. .LONG TERM...TUESDAY AND WEDNESDAY. OPERATIONAL GFS IS FASTER THAN THE GFS ENSEMBLE WITH TROUGH AND RIDGE OVER THE EASTERN PACIFIC AND WESTERN NORTH AMERICA RESPECTIVELY. THIS MAKES THE GFS FASTER THAN THE ECMWF FOR TUE AND WED. WILL USE THE ECMWF. UPPER LEVEL TROUGH WILL MOVE THROUGH HE AREA LATE TUE AND WED. WILL KEEP POPS AS IS. && .AVIATION... CIGS AROUND 8 TO 9 THOUSAND FT OVER THE NORTHERN RED RIVER VALLEY WAS MOVING EAST ABOUT 25 KNOTS. CLOUDS WERE EAST OF A NORTH SOUTH ORIENTATED WARM FRONT AND SHOULD MOVE INTO NORTHEAST MN BY THIS AFTERNOON. CIGS OF 25 TO 35 HUNDRED FT WILL BE POSSIBLE SUN MORNING WITH FRONT MOVING THROUGH. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && HOPPES
Hazardous weather outlook, Oct 18, 6:55 AM CDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 655 AM CDT SAT OCT 18 2008 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-191200- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 655 AM CDT SAT OCT 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. HOPPES
Nearby
River Flood Warnings in Minnesota, 2008River Flood Warnings in North Dakota, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.